MathSciNet Relay Station
MathSciNet bibliographic data
MR670919 60B99 (68G10)
Hwang, Chii-Ruey Conditioning by $\langle $equal, linear$\rangle $. Trans. Amer. Math. Soc. 274 (1982), no. 1, 69–83.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement